MyMedR
Advanced
  • Browse
  • Help
  • Login
Advanced
Fulltext

Marked junctional bradycardia, prolonged QT interval and torsade de pointes in acute phenothiazine intoxication in a schizophrenic patient. A case report

Quek DK , Ong SB , Chan PY
Med J Malaysia, 1988 Jun;43(2):173-7.
PMID: 2907093

* Title and MeSH Headings from MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

MeSH terms
  • Arrhythmias, Cardiac/chemically induced*
  • Bradycardia/chemically induced
  • Humans
  • Male
  • Middle Aged
  • Phenothiazines
  • Schizophrenia/complications*
  • Schizophrenic Psychology
  • Tachycardia/chemically induced
  • Antipsychotic Agents/poisoning*
Similar publications
  • The association between dyslipidaemia and types of antipsychotic medications among patients with chronic schizophrenia
  • Antipsychotic treatment in older schizophrenia patients with extrapyramidal side effects in Asia (2001 - 2009)
  • Acute respiratory distress syndrome due to overdose desferrioxamine: report of a child
  • Skin cancer caused by chronic arsenical poisoning--a report of three cases
  • Torsade de pointes and syncopal attacks in a 26-year old woman with congenital complete heart block and prolonged QT interval
  • Adverse effect of intraoperative phenylephrine 10%: case report
  • Oliva vidua fulminans, a marine mollusc, responsible for five fatal cases of neurotoxic food poisoning in Sabah, Malaysia
  • Paraquat poisoning: a clinical and epidemiological review of 30 cases
  • Early Sedation with Dexmedetomidine in Critically Ill Patients
  • Predictors of inadequate bowel preparation in older patients undergoing colonoscopy: A systematic review and meta-analysis
  • Related publications on PubMed
Copyright © 2026 MyMedR. Developed by Rakit.

* MeSH Headings from MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.